Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 65947, 14 pages
http://dx.doi.org/10.1155/2007/65947
Research Article

Nonlinear Integrodifferential Equations of Mixed Type in Banach Spaces

1Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Poznań 61-614, Poland
2University of Marketing and Management, Ostroroga 9a, Leszno 64-100, Poland

Received 27 February 2007; Revised 28 April 2007; Accepted 19 June 2007

Academic Editor: Marco Squassina

Copyright © 2007 Aneta Sikorska-Nowak and Grzegorz Nowak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aneta Sikorska-Nowak and Grzegorz Nowak, “Nonlinear Integrodifferential Equations of Mixed Type in Banach Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 65947, 14 pages, 2007. https://doi.org/10.1155/2007/65947.